# SDR IPXA10559168

- Difficulty date: March 26, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- Aircraft time: 26,006 hours, 17,617 cycles
- Engine: Pwa PW2040
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Gouged
- Location: Bs 920
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, GOUGE IN STUB BEAM BS 920, RBL64, WL207.  REPAIRED IAW ATS ER 10-2249.
